# SDR SIMA20210329001

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 38,019 hours, 33,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cockpit Emer Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP AND FWD AISLE CEILING PANEL EMERGENCY LIGHTS ARE INOP-C/A-REMOVED AND REPLACED THE INVERTER FOR THE COCKPIT STEP AND FWD AISLE CEILING PANEL LIGHTS IAW EMB 145 AMM 33-50-11. OPC GOOD
